Theory of Fréchet cones

Marián J. Fabián

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 1, page 37-58
  • ISSN: 0528-2195

How to cite

top

Fabián, Marián J.. "Theory of Fréchet cones." Časopis pro pěstování matematiky 107.1 (1982): 37-58. <http://eudml.org/doc/19151>.

@article{Fabián1982,
author = {Fabián, Marián J.},
journal = {Časopis pro pěstování matematiky},
keywords = {differential calculus; Frechet cone; Frechet differentials of inverses; mean value theorem},
language = {eng},
number = {1},
pages = {37-58},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Theory of Fréchet cones},
url = {http://eudml.org/doc/19151},
volume = {107},
year = {1982},
}

TY - JOUR
AU - Fabián, Marián J.
TI - Theory of Fréchet cones
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 1
SP - 37
EP - 58
LA - eng
KW - differential calculus; Frechet cone; Frechet differentials of inverses; mean value theorem
UR - http://eudml.org/doc/19151
ER -

References

top
  1. M. S. Bazaraa J. J. Goode M. Z. Nashed, On the cones of tangents with applications to mathematical programming, Ј. Opt. Theory Appl., 13 (1974), 389-426. (1974) Zbl0259.90037MR0366398
  2. H. Cartan, Calculus différentiel, Formes differentielles. Herman, Paris 1967. (1967) Zbl0156.36102
  3. J. Daneš J. Durdil, A note on geometric characterization os Fréchet differentiability, Comm. Math. Univ. Carolinae, 17 (1976), 195-204. (1976) MR0415663
  4. J. Durdil, On the geometric characterization of differentiability I, Comm. Math. Univ. Carolinae, 15 (1974), 521-540. (1974) Zbl0289.58004MR0426019
  5. J. Durdil, On the geometric characterization of differentiability II, Comm. Math. Univ. Carolinae, 15 (1974), 727-744. (1974) Zbl0294.58003MR0426019
  6. M. Fabian, Concerning a geometrical characterization of Fréchet differentiability, Časop. Pěst. Mat., 104 (1979), 45-64. (1979) Zbl0393.46035MR0523572
  7. M. Fabian, Theory of Fréchet and Gâteaux cones and nonlinear analysis, Technical Repoгt ÚVT ČVUT - 3/1977. (1977) 
  8. M. Fabian, Exponential stability of differential inclusions, Acta Polytechnica, (1979), 39-46. (1979) 
  9. T. M. Flett, On differentiation in normed vector spaces, Ј. London Math. Soc., 42 (1967), 523-533. (1967) MR0215093
  10. Zs. Harnos, On the geometric characterization of differentiation in normed vector spaces, Ann. Univ. Sc. Budepestiensis, 21 (1978), 55 - 64. (1978) Zbl0408.46032MR0536202
  11. K. Kuratowski, Topology, Volume I, Academic Press, New York, London 1966. (1966) MR0217751
  12. J. P. Penot, Extremisation et optimisation, , Cours ďanalyse fonctionelle appliqué. Pau (Octobre 1973 - Јanvieг 1974), preprint. (1973) MR0649629
  13. C. Ursescu, Tangent sets and differentiable functions, Banach Center Publications, Vol. 1., Proc. Conf. Zakopané 1974, Warszawa 1976, 151 - 155. (1974) Zbl0329.58002
  14. J. Warga, Optimal control of differential and functional equations, Academic Press, New Yoгk 1973. (1973) Zbl0253.49001MR0372708
  15. S. Yamamuro, Differential calculus in topological linear spaces, Lecture Notes in Mathematics 374, Springer Verlag, Berlin, Heidelberg, New York 1974. (1974) Zbl0276.58001MR0488118

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.